# SDR USAA070222

- Difficulty date: March 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 44,889 hours, 44,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 440 STR 24R O/B RADIUS OF FRAME CRACKED.  REMOVED DAMAGE & INSTALLED REPAIR PARTS PER EA 98545, DEFECT SIZE: 1 INCH.
